# SDR F3LA2024020900019

- Difficulty date: January 15, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N229FR
- Make and model: Airbus A320-214
- Aircraft serial: 05581
- Aircraft time: 35,923 hours, 14,123 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311219120300
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NR 5001291371-0010 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX.  DURING INSPECTION OF FWD PAX DOOR CUTOUT LOWER CORNER, FOUND CORROSION.  ON R1 DOOR SILL BEAM FWD CORNER.  EVALUATE AS PER A320 SRM TASK 53-11-14-283-005 REV 147.    PERFORMED SMOOTH BLENDOUT TO REMOVE CORROSION ON R1 DOOR SILL BEAM FWD CORNER AS PER A320 SRM 51-74-00 REV 147 AND A320 SRM TASK 53-11-14-283-005 REV 147.  MX ACTION IS ACCEPTABLE
